Table of Contents Author Guidelines Submit a Manuscript
Computational Intelligence and Neuroscience
Volume 2015, Article ID 615079, 9 pages
http://dx.doi.org/10.1155/2015/615079
Research Article

A Robust Computational Technique for Model Order Reduction of Two-Time-Scale Discrete Systems via Genetic Algorithms

1Department of Electrical Engineering, The University of Jordan, Amman 11942, Jordan
2Department of Mechatronics Engineering, The University of Jordan, Amman 11942, Jordan

Received 17 November 2014; Accepted 26 February 2015

Academic Editor: Saeid Sanei

Copyright © 2015 Othman M. K. Alsmadi and Zaer S. Abo-Hammour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Othman M. K. Alsmadi and Zaer S. Abo-Hammour, “A Robust Computational Technique for Model Order Reduction of Two-Time-Scale Discrete Systems via Genetic Algorithms,” Computational Intelligence and Neuroscience, vol. 2015, Article ID 615079, 9 pages, 2015. https://doi.org/10.1155/2015/615079.